# SDR DL757091697

- Difficulty date: March 2, 2005
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 49,525 hours, 23,775 cycles
- Engine: Pwa PW2037
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER WIRE BUNDLE SYNC LOCK REPAIR IAW 06-086926-12.  C/W 06-086926-12 ME01 AND ME02.
